gynecologist-icon
Breast milk production
Due to my abdominal pain my doctor gave a injection of dotrin,rantac and a anti vomiting mixture. Also prescribed Pan MPS and Mac rabonik Dsr and Citapure plus. But I've been producing milk from last 2 days. Is it a side effect ?
83 Views v

Answers (1)

Like the answers? Chat privately with the doctor of your choice

Dear Practo user, The drugs you are taking usually do not cause milk secretion. Citapure plus may be responsible. In case the Doctor has prescribed it for longer duration, consult him/ her again.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.